# SDR SWAA2022031553530

- Difficulty date: August 26, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 12,721 hours, 5,539 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10010027
- Part serial: NRD0529
- Condition: Delaminated
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME WORN AND DELAMINATED THROUGH BOOT. LARGE AREAS OF PAINT MISSING OVER BOOT. / REMOVED & REPLACED RADOME IAW B737 MM 53-52-00 TRANSACTION #2644984POS:ONLY P/N OFF:1001002-7 P/N ON:1001002-2 S/N OFF:NRD-0529 S/N ON:WN0020/5311C
